# SDR AALA20000168

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED CONNECTOR FOR EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
